Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Cohen, Frederick R. / Droste, Manfred / Darmon, Henri / Duzaar, Frank / Echterhoff, Siegfried / Gordina, Maria / Neeb, Karl-Hermann / Shahidi, Freydoon / Sogge, Christopher D. / Takayama, Shigeharu / Wienhard, Anna


IMPACT FACTOR 2018: 0.867

CiteScore 2018: 0.71

SCImago Journal Rank (SJR) 2018: 0.898
Source Normalized Impact per Paper (SNIP) 2018: 0.964

Mathematical Citation Quotient (MCQ) 2018: 0.71

Online
ISSN
1435-5337
See all formats and pricing
More options …
Volume 26, Issue 2

Issues

Decomposition theorems for QK spaces and applications

Hasi Wulan / Jizhen Zhou
  • Department of Mathematics, Shantou University, Shantou 515063, China; and School of Sciences, Anhui University of Science and Technology, Anhui, Huainan 232001, China
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2011-12-20 | DOI: https://doi.org/10.1515/form.2011.174

Abstract

Decomposition theorems for QK spaces of analytic functions are established. As an application, we give a characterization of interpolation by functions in QK spaces.

Keywords: Decomposition; QK spaces; K-Carleson measure; interpolation

MSC: 30D45; 30D50

About the article

Received: 2011-07-06

Revised: 2011-10-19

Published Online: 2011-12-20

Published in Print: 2014-03-01


Funding Source: NSF of China

Award identifier / Grant number: 11071153


Citation Information: Forum Mathematicum, Volume 26, Issue 2, Pages 467–495, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/form.2011.174.

Export Citation

© 2015 by De Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Junming Liu and Zengjian Lou
Mathematische Nachrichten, 2015, Volume 288, Number 14-15, Page 1673
[2]
Guanlong Bao, Zengjian Lou, Ruishen Qian, and Hasi Wulan
Complex Analysis and Operator Theory, 2015, Volume 9, Number 8, Page 1701
[3]
Jizhen Zhou
Journal of Function Spaces, 2014, Volume 2014, Page 1
[4]
Ji Zhen Zhou and Yu Tian Wu
Acta Mathematica Sinica, English Series, 2014, Volume 30, Number 9, Page 1513
[5]
Guanlong Bao and Hasi Wulan
Abstract and Applied Analysis, 2014, Volume 2014, Page 1

Comments (0)

Please log in or register to comment.
Log in